# SDR UIEA2011022300132

- Difficulty date: February 23, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 47,301 hours, 7,125 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B237015
- Condition: Dented
- Location: Bs 529
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE IN 65B23701-5 SKIN WAS DETECTED AT BS 529 BETWEEN S23L TO S24L. DEPTH OF DENT WAS .046 INCHES, WIDTH WAS 1.1 INCHES, & LENGTH WAS 1.9 INCHES AS RECORDED PER EGAT NRC 035. TO RESTORE THE TRIMMED OUT AREAS OF 65B23701-5 SKIN TO ITS ORIGINAL STRENGTH WILL REQUIRE THE INSTALLATION OF AN EXTERNAL REPAIR DOUBLER AND TWO FILLERS TO COMPENSATE FOR THE LOST OF MATERIAL AND STRENGTH. THE INSTALLATION OF THE EXTERNAL REPAIR DOUBLER IS A "CATEGORY B" PERMANENT REPAIR PER DEFINITION OF SRM 51-00-06.THE CATEGORY B REPAIR AT BS 529 BETWEEN S23L TO S24L CONSISTS OF A SMALL REPAIR FILLER, A LARGE REPAIR FILLER, AND A REPAIR EXTERNAL DOUBLER.
